Doctors warn “dizziness pills” overuse dangerous

Question

Share knowledge about health and disease exercise methodสล็อตเติมtrue wallet ไม่มีขั้นต่ำ2020เครดิตฟรี

weight loss tips for good health You can eat delicious food for a long time.

dizziness medicine It may be a drug that many people have been taking. Although it seems like a mild painkiller, and may seem safe But in fact, if you eat too often or not eating properly May cause harm to the body

Causes of dizziness

The Food and Drug Administration (FDA) states that dizziness is a common symptom. There are many causes for this, such as

The balance system in the inner ear is abnormal.

not enough rest

hunger

When these symptoms occur, many people take medication to relieve dizziness. Which drugs in this group, if used in the right amount and not used excessively, are considered safe drugs. But if used incorrectly, it can be dangerous.

Danger of dizziness pills

There are many types of vertigo medicines. But the most commonly used drugs are flunarizine and cinnarizine. And in high doses it can cause abnormal movements, such as slowing down your walking. abnormal gait, trembling hands, etc.

The side effects usually go away on their own when the drug is stopped. But in some cases, side effects may persist for a long time. and affect the daily life Therefore, the drug should be used with caution. You should not take this medication on your own without the advice of a doctor or pharmacist.

However, if the symptoms do not improve, you should consult a doctor to find out the real cause.

in progress 0
jira135789 4 months 1 Answer 47 views 0

Leave an answer

Captcha Click on image to update the captcha .